Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Menopause, stomach pain, heart burns. Solution?

Hi my name is AAAAAAA I m in menopause , I have some times pain in my stomac and some times heartburn I don t know what to do I ll get hot flash not too much but I have problems in my stomoc thank u
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

Thanks for posting your query.

Menopausal symptoms include hot flashes, night sweats, mood swings, and vaginal dryness and itching. There may also be an increased incidence of urinary tract infections.

From your history, the heart burn and the abdominal pain could be due to a gastric problem like gastritis, or gastric ulcer etc.

Try the following measures and see if it helps:

Avoid oily, fried foods.

Avoid rich spicy foods.

Take the last meal of the day two hours before bedtime.

Take two Marie biscuits and a glass of milk at bedtime.

Drink plenty of water.

Take Digene Gel 1 teaspoon three times a day after food.

Sleep with your pillow slightly raised.

It would also be best if you could get a urine microscopy examination done to rule out urinary infection.

Hope you get well soon,

Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor